MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK TIBIAL TRAY; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK TIBIAL TRAY; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2024-03025, 1038671-2025-00121 g4: 510k unknown due to specific device not being reported.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03025, 1038671-2025-00121.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 175 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, tibial loosening, severe osteolysis and destruction of her distal femoral metaphysis as well as significant pain, instability, and synovitis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
OPTETRAK TIBIAL TRAY
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21093818
Report Number1038671-2025-00122
Device Sequence Number9161503
Product Code JWH
UDI-Device Identifier10885862063847
UDI-Public10885862063847
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/15/2014
Device Model NumberOPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT
Device Catalogue Number244-03-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale